Tsukuba Journal of Mathematics
- Tsukuba J. Math.
- Volume 36, Number 2 (2013), 311-365.
Semilinear degenerate elliptic boundary value problems via critical point theory
The purpose of this paper is to study a class of semilinear elliptic boundary value problems with degenerate boundary conditions which include as particular cases the Dirichlet and Robin problems. The approach here is distinguished by the extensive use of the ideas and techniques characteristic of the recent developments in the theory of partial differential equations. By making use of a variant of the Ljusternik-Schnirelman theory of critical points, we prove very exact results on the number of solutions of our problem. The results here extend earlier theorems due to Castro-Lazer to the degenerate case.
Tsukuba J. Math. Volume 36, Number 2 (2013), 311-365.
First available in Project Euclid: 21 January 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35J20: Variational methods for second-order elliptic equations 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)
Taira, Kazuaki. Semilinear degenerate elliptic boundary value problems via critical point theory. Tsukuba J. Math. 36 (2013), no. 2, 311--365. doi:10.21099/tkbjm/1358777003. https://projecteuclid.org/euclid.tkbjm/1358777003